# SDR SWAA052459

- Difficulty date: August 15, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 64,694 hours, 61,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN CRACKED BETWEEN BS 750 TO BS 757, STR 18L TO STR 20L.  REPAIRED SKIN PER SRM.
